Open Access
Spring 1994 Zero-Dimensional Nearness Spaces and Extensions of Topological Spaces
Rhonda L. McKee
Missouri J. Math. Sci. 6(2): 64-68 (Spring 1994). DOI: 10.35834/1994/0602064


Zero-dimensional nearness spaces are defined. It is shown that the subtopological zero-dimensional nearness spaces are precisely those nearness spaces which are induced by a strict zero-dimensional extension of the underlying topology.


Download Citation

Rhonda L. McKee. "Zero-Dimensional Nearness Spaces and Extensions of Topological Spaces." Missouri J. Math. Sci. 6 (2) 64 - 68, Spring 1994.


Published: Spring 1994
First available in Project Euclid: 17 December 2019

zbMATH: 1097.54507
MathSciNet: MR1322439
Digital Object Identifier: 10.35834/1994/0602064

Rights: Copyright © 1994 Central Missouri State University, Department of Mathematics and Computer Science

Vol.6 • No. 2 • Spring 1994
Back to Top